MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3214C102E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 04/25/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products: etlw1620c93e, sn (b)(4), expiration date: 2019-01-11, udi # (b)(4); etew2020c82e, sn (b)(4), expiration date: 2018-10-26, udi # (b)(4).
 
Event or Problem Description
An endurant ii aui stent graft system was implanted in a patient for the endovascular treatment of a 67 mm diameter abdominal aortic aneurysm.The aortic neck was 30 mm in length, 24 ¿ 27 mm in diameter from proximal to distal.The aortic bifurcation is 35 mm in diameter.The right iliac is 18 ¿ 33 mm in diameter from proximal to distal.The left iliac is 24 ¿ 17 ¿ 16 from proximal to distal.The right external iliac is 11 mm and the left is 7 mm.It was reported that there was no issues related to the stent graft; however, the patient had bleeding form the vena cava.The patient expired before leaving the or from bleeding complications from an adjunctive surgical procedure and ligation of the rcia.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
Film evaluation summary: the cause of the vena cava bleeding complications occurring during an adjunctive surgical procedure and ligation of the rcia, could not be determined from the pre-implant films provided.Films during the implant were not available for review.Analysis of the returned films did not reveal any characteristics that could explain the reported event.Event unrelated to device per physician's documented assessment.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6579897
Report Number2953200-2017-00821
Device Sequence Number16402039
Product Code MIH
UDI-Device Identifier00643169232617
UDI-Public00643169232617
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2017
Device Model NumberETUF3214C102E
Device Catalogue NumberETUF3214C102E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
05/25/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/06/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient Weight80